# SDR CA100224009

- Difficulty date: February 17, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 22,432 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5711 · Wing Spar
- Part: Fastener
- Condition: Missing
- Location: Wing Spar
- Part time: 28,670 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS ON SCHEDULED CHECK AND DURING INCORPORATION OF SB 57-3815/16 TO COMPLY WITH AD 2009-23-03.  IT WAS DISCOVERED THAT THERE WAS A CONFLICT WITH THE SB DWG AND THERE WERE SOME MISSING FASTENERS (QTY 7) AT RWS 123 ON THE RT AFT WING SPAR THAT WERE MISSED DURING PRODUCTION OF THE ACFT.  THIS PROBLEM WAS REPORTED TO THE MFG IMMEDIATELY UPON DISCOVERY.  MFG DIRECTED PITCHING THE RIVETS IAW DWGS AND INVESTIGATING OTHER OCCURRENCES OF THIS NATURE. (TC 20100224009)
